MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel occlusion occurred.The target lesion was located in the peroneal artery.A 300cm v-14 control wire was advanced and placed into the lesion.However, during removal through the 3.0mm x 80mm x 150cm coyote balloon catheter lumen, the coating of the guidewire sheared off and was confirmed during visual inspection.Resistance was felt during removal of the wire through the balloon.The physician removed the balloon catheter.There was good distal run-off flow in the peroneal artery.After the intervention, the physician did another distal run-off of the peroneal artery to see if the coating occluded the vessel and it did.The physician performed balloon angioplasty where the coating was sitting and another run-off was performed.Good blood flow was established.The peeled off coating was not removed from the patient's body.The procedure was completed and the patient was sent home the same day.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed damage to the tip.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10635666
Report Number2134265-2020-13265
Device Sequence Number2555290
Product Code DQY
UDI-Device Identifier08714729796541
UDI-Public08714729796541
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2023
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0025717726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;